# SDR HNAA2024032700209

- Difficulty date: March 3, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 24 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E025729 LH SIDE SHEAR CLIP AT STRINGER 15L FRAME 24 IS CRACKED.  REMOVED CRACKED SHEAR CLIP AT STRINGER 15L FRAME 24 AND INSTALLED SERVICEABLE LH SIDE SHEAR CLIP IAW EMB 145 SRM 51-40-02.
